| Catalog Number |
RONYX45018UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Thrombus (2101)
| Date of Event |
12/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx drug eluting stents were implanted into the rca.One the same day, the patient suffered anterior mi.The mi occurred in a non target vessel and was treated with pci of a non target vessel.Possible thrombus was reported.The patient recovered.The investigator assessed the event as not related to the index device and possibly related to the anti-platelet medication.